# SDR CA110316008

- Difficulty date: March 16, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247
- Engine: Pwc PT6A67AG
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 973811430
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 839 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, HYD FLUID WAS FOUND TO BE LEAKING FROM THE AREA AROUND THE CASE.
